# SDR 95ZZZW221

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49156
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STL - DURING DESCENT, SMOKE APPEARED IN CABIN WITH A HOT ODOR.  TURNED OFF AIRFOIL ANTI-ICE AND SMOKE AND ODOR DISSIPATED.  ACCOMPLISHED AIR CONDITIONING DUCT OIL CONTAMINATION CHECKS AND AIR CONDITIONING SYSTEM OPERATION CHECKED NORMAL.  CHECK C-2D.
